# SDR QXEA2015030700110

- Difficulty date: March 7, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 9,806 hours, 10,366 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AUTOFEATHER ARM MESSAGE DID NOT APPEAR AS POWER LEVERS WERE ADVANCED INTO THE RATING DETENT.  TAKEOFF ABORT PERFORMED ABOUT 65 KTS.  INTERROGATED CDS/EMU FOR PROP & POWERPLANT FAULTS.NO FAULTS NO FAULTS RECORDED PERFORM OPS TEST OF PROPELLER AUTOFEATHER/UPTRIM SYS IAW AMM TASK 61-20-00-710-801.  TEST PASSED SATISFACTORY.  OPS CHECK FLIGHT GOOD.  RETURNED TO SERVICE.
